# SDR DALA2024081408138

- Difficulty date: August 9, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 60,782 hours, 25,914 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 EXIT ROW OVERHEAD EXIT PLACARD FELL OFF. CORRECTIVE ACTION: REATTACHED EXIT ROW OVERHEAD EXIT PLACARD LENS COVER. (4148754)
